MAUDE Adverse Event Report: VOLCANO ATHEROMED, INC. QUICKCLEAR 8F; CATHETER, EMBOLECTOMY

VOLCANO ATHEROMED, INC. QUICKCLEAR 8F; CATHETER, EMBOLECTOMY
Model Number AC8SH085
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient info: no information available.This information was not available from the facility.Relevant tests/laboratory data/other relevant history: no information available.This information was not available from the facility.The quickclear device was discarded by the facility, thus no returned product investigation was performed.Per the ifu, fracture malfunction of any component of the device that may or may not lead to serious injury or surgical intervention is listed as a possible adverse event.
 
Event or Problem Description
It was reported that during a peripheral procedure, the tip of the quickclear partially separated while inside the patient, but did not fully detach into two pieces.The device was able to be removed alone and the wire and sheath remained.There was no resistance noted during delivery or retraction.A new quickclear device was used to complete the procedure.No patient injury reported.This product problem is being submitted because the tip of the quickclear device partially separated.There is a potential for harm if the malfunction were to recur.
 
Additional Manufacturer Narrative
Blocks d1/ g1: manufacturer name and address was updated from spectranetics, 6655 wedgwood road north, suite 105, maple grove mn, 55311 to volcano atheromed, inc., 1530 o brien drive, suite a, menlo park ca, 94025 to match the information on the product label.
 
Additional Manufacturer Narrative
Blocks d1/ g1: manufacturer address was updated from (b)(6).This correction was made to align the address with the fda registration number.

Brand Name
QUICKCLEAR 8F
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
VOLCANO ATHEROMED, INC.
6655 wedgwood road north
suite 105
maple grove MN 94025
Manufacturer (Section G)
VOLCANO ATHEROMED, INC.
6655 wedgwood road north
suite 105
maple grove MN 94025
Manufacturer Contact
ana tan
6655 wedgwood road north
suite 105
maple grove, MN 55311
MDR Report Key12584724
Report Number3011416935-2021-00033
Device Sequence Number3632345
Product Code DXE
UDI-Device Identifier00845225003128
UDI-Public00845225003128
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K193197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberAC8SH085
Device Catalogue NumberAC8SH085
Device Lot Number301935524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer09/21/2021
09/21/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date05/19/2023
08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO: 0.035" GLIDEWIRE ADVANTAGE GUIDEWIRE; TERUMO: 8F PINNACLE INTRODUCER SHEATH
Patient SexUnknown